# SDR UPS99828983

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355507
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, UPON LOWERING LANDING GEAR HANDLE ON APPROACH, A VERY LOUD VIOLENT NOISE WAS HEARD FROM WHAT SEEMED LIKE THE AREA OF THE NOSE GEAR.  THE RT AND NOSE GEAR INDICATED DOWN AND LOCKED, THERE WAS NO GREEN GEAR DOWN LIGHT FOR THE LEFT GEAR.  AT THE SAME TIME HYD SYS PRESS INDICATED ZERO AND THE HYD QTY WAS MOVING QUICKLY TOWARDS EMERGENCY HYD PUMPS SELECT BYPASS.  ACCOMPLISHED LOSS OF ALL HYD CHECKLIST, LANDED SAFELY.
